# SDR 2023FA0000580

- Difficulty date: September 18, 2023
- Submitted: October 3, 2023
- Operation: General aviation
- Aircraft: N97CF
- Make and model: Diamon DA 40
- Aircraft serial: 40334
- Aircraft time: 7,590 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Roll Pin
- Part number: DIN14812X10A2
- Condition: Sheared
- Location: Zone 100
- Part time: 7,590 hours
- Component: Universal Joint, Diamon
- Component part number: D4128232000A
- Stage of operation: CR
- How discovered: V
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

DURING AN INSPECTION AFTER LANDING ON THE HIGH WAY IT WAS FOUND THAT A ROLL PIN IF THE FUEL SELECTOR HAD SHEARED. IT IS STILL UNCLEAR AT WHAT POINT THE ROLL PIN FAILED AS THERE WERE SEVERAL FLIGHT PRIOR THAT DAY WITH NO ISSUES NOTED. THE ROLL PIN WAS REPLACED AND A TEST FIGHT WAS PERFORMED WITH NO ISSUES.
